# SDR DALA2022092306271

- Difficulty date: September 22, 2022
- Submitted: September 23, 2022
- Operation: Air carrier
- Aircraft: N410DZ
- Make and model: Airbus A330-941
- Aircraft serial: 1990
- Aircraft time: 5,986 hours, 745 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3410 SLIDE ICE PROTECTION CAUTION LITE 1LR, 2LR. CORRECTIVE ACTION: PERFORMED CIDS 1+2 RESET PER A330 AMM 23-73. CHECKS GOOD. (9398334)
